# SDR SWIA201334451

- Difficulty date: June 25, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 24,448 hours, 20,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17L AT FS 202 IS DAMAGED.  C-CHECK REPAIRED STRINGER 17L BETWEEN FS 202 TO 220 IAW REO.
